×

zbMATH — the first resource for mathematics

Stable classification of infinite-dimensional manifolds by homotopy-type. (English) Zbl 0205.53701

MSC:
58B05 Homotopy and topological questions for infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Anderson, R.D.: Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Amer. Math. Soc.72, 515-519 (1966). · Zbl 0137.09703 · doi:10.1090/S0002-9904-1966-11524-0
[2] ?, Bing, R.H.: A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Amer. Math. Soc.74, 771-792 (1968). · Zbl 0189.12402 · doi:10.1090/S0002-9904-1968-12044-0
[3] Anderson, R.D., McCharen, J.D.: On extending homeomorphisms to Fréchet manifolds. Proc. Amer. Math. Soc. (to appear). · Zbl 0203.25805
[4] ?, Schori, R.M.: Factors of infinite-dimensional manifolds. Trans. Amer. Math. Soc.142, 315-330 (1969). · Zbl 0187.20505 · doi:10.1090/S0002-9947-1969-0246327-5
[5] Bessaga, C., Pe?czynski, A.: A topological proof that every separable Banach space is homeomorphic to a countable product of lines. Bull. Acad. Polon. Sci. Sér. Sci. Math., Astr. et Phys.17, 487-494 (1969). · Zbl 0181.40001
[6] Burghelea, D., Henderson, D.W.: Smoothings and homeomorphisms for Hilbert manifolds. Bull. Amer. Math. Soc.76, 1261-1265 (1970). · Zbl 0211.56004 · doi:10.1090/S0002-9904-1970-12630-1
[7] Dugundji, J.: Topology. Boston: Allyn and Bacon 1966.
[8] Eells, J., Jr., Elworthy, K. D.: On the differential topology of Hilbertian manifolds. Proc. Summer Institute on Global Analysis, Berkeley, California (1968). · Zbl 0205.53602
[9] Henderson, D.W.: Infinite-dimensional manifolds are open subsets of Hilbert space. Topology9, 25-34 (1970). · Zbl 0183.51903 · doi:10.1016/0040-9383(70)90046-7
[10] ?: Micro-bundles with infinite-dimensional fibers are trivial. Inventiones math.11, 293-303 (1970). · Zbl 0221.58004 · doi:10.1007/BF01403183
[11] Henderson, D.W.: Corrections and extensions of two papers about infinite-dimensional manifolds (to appear). · Zbl 0227.57003
[12] ?, Schori, R.: Topological classification of infinite-dimensional manifolds by homotopy type. Bull. Amer. Math. Soc.76, 121-124 (1970). · Zbl 0194.55602 · doi:10.1090/S0002-9904-1970-12392-8
[13] ?, West, J.E.: Triangulated infinite-dimensional manifolds. Bull. Amer. Math. Soc.76, 655-660 (1970). · Zbl 0203.25806 · doi:10.1090/S0002-9904-1970-12478-8
[14] Mazur, B.: The method of infinite repetition in pure topology: I. Annals80, 201-226 (1964). · Zbl 0133.16506
[15] Palais, R.S.: Homotopy theory of infinite-dimensional manifolds. Topology5, 1-16 (1966). · Zbl 0138.18302 · doi:10.1016/0040-9383(66)90002-4
[16] Renz, P.L.: The contractibility of the homeomorphism group of some product spaces by Wong’s method. Math. Scand. (to appear). · Zbl 0218.57027
[17] Schori, R.: Topological stability for infinite-dimensional manifolds. Compositio Math. (to appear). · Zbl 0219.57003
[18] Engelking, R.: Outline of general topology. PWN, Warszawa, 1968. · Zbl 0157.53001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.